# SDR SWAA2021052146227

- Difficulty date: January 10, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BETWEEN BS 312 TO BS 344 AND LBL 60 312 TO BS 344 AND LBL 60 / EVALUATED ALLOWABLE DAMAGE FOR CORROSION ON ANGLE SUPPORT LOCATED BETWEEN BS 312 TO BS 344 AND LBL 60 WL 208 AT FWD GALLEY AREA AND NO FOUND ON SRM (ANGLE-SUPPORT) WAS REPLACED IAW B737-700 SRM 51-40-02 AND DWG 142A8410 SHEET 10 REV - MEASURE OF CORROSION ARE P1 L=16' W=0.570' D=0.002' P2 L=121' W=0.680' D=0.003' TOOL USED CALIPER P/N 700-113-10 S/N 0028645 DUE DATE 10-OCT-21 P/N USED 141A8112-20 P/N 20211056851
